Pacific Journal of Mathematics

The numer of multinomial coefficients divisible by a fixed power of a prime.

F. T. Howard

Article information

Source
Pacific J. Math., Volume 50, Number 1 (1974), 99-108.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102913697

Mathematical Reviews number (MathSciNet)
MR0337744

Zentralblatt MATH identifier
0277.10013

Subjects
Primary: 10A25
Secondary: 05A10: Factorials, binomial coefficients, combinatorial functions [See also 11B65, 33Cxx]

Citation

Howard, F. T. The numer of multinomial coefficients divisible by a fixed power of a prime. Pacific J. Math. 50 (1974), no. 1, 99--108. https://projecteuclid.org/euclid.pjm/1102913697


Export citation

References

  • [1] P. Bachmann, Niedere Zahlentheorie, vol. 1, Leipzig, 1902.
  • [2] L. Carlitz, Distributionof binomial coefficients, Rv. Mat. Univ. Parma, (2) 11 (1970), 45-64.
  • [3] L. Carlitz, The number of binomial coefficients divisible by a fixed power of a prime, Rend. Circ. Mat. Palermo, (2) 16 (1967), 299-320.
  • [4] Robert D. Fray, Congruence properties of ordinaryand q-binomial coefficients, Duke Math. J., 34 (1967), 467-480.
  • [5] F. T. Howard, Formulas for the number of binomial coefficients divisible by a fixed power of a prime, Proc. Amer. Math. Soc, 37 (1973), 358-362.
  • [7] J. Riordan, An Introduction to Combinatorial Analysis, New York, 1958.